MAUDE Adverse Event Report: PFM MEDICAL, INC. PRIMEPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

PFM MEDICAL, INC. PRIMEPICC; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number PFM2CT5T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A documentation review was performed and no discrepancies were identified with the finished goods lot 1711-007 or the picc raw material (b)(4).The gap is most likely a result of repeated over-tightening of luer lock connections (i.E.Syringes, caps, etc.) to the luer, as identified in the picc instructions for use (ls-00139-01).No returned sample was provided for investigation.
 
Event or Problem Description
A leak was observed coming from the "red hub" luer.

Brand Name
PRIMEPICC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
PFM MEDICAL, INC.
1916 palomar oaks way
suite 150
carlsbad CA 92008
MDR Report Key8020778
Report Number2032582-2018-00005
Device Sequence Number16538753
Product Code LJS
UDI-Device Identifier00813623013780
UDI-Public00813623013780
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberPFM2CT5T
Device Catalogue NumberPFM2CT5T
Device Lot Number1711-007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient Weight57